Home > Groups > Prolia and Hair Loss > About a month ago I had my third Prolia injection....

About a month ago I had my third Prolia injection....

  • About a month ago I had my third Prolia injection. Now, I am experiencing hair loss, loss of appetite, and no desire to enjoy life. This is the first time it has been this bad. Thinking I should not have another injection in January.

    Post created 2 months 1 week ago

Comments

  • Despina,

    Despina,

    Check with ehealthme.com drug directory regarding this medication, and it's side effects.

    What I prescribed is a remedy whose objective is to strengthen your bones/joints, help to stimulate your endorphins(natural pain killers in the body - morphine like substance.

    2 months 6 days ago

  • Hello Despina,

    Hello Despina,

    My name is Sha Adams and with your permission may I suggest an alternative medicine to your health concerns. I believe that the body is designed by our Creator, to heal itself. All it needs is a boost from natural ingredients. As a naturopathic specialist, I prescribed various juices, that consist of vegetables, fruits, grains and spices.

    Condition: Prolia Hair Loss

    Natural remedy: kale, mustard, collard, turnip greens, broccoli, Brussel sprouts, celery, cabbage, spinach, one teaspoon of garlic and onions(grind) one teaspoon of celery spice, one tablespoon turmeric spice, one tablespoon of cayenne spice. Blend all ingredients with Carrots Juice. Drink it throughout the day. In the evening before bedtime herbal tea, Chamomile, taken with kava supplements

    Nutrients involved: Vitamin(s) B1, C, D, K, Boron, Copper, Iron, Magnesium

    Give us a chance Despina, we are here for you.

    Personal note: Everything that I have shared with all ehealthme.com members, regarding alternative medicine for he/she health problems. Well guess what, supermarkets and online shopping are selling the same juices, I put together for you; and they are not cheap!

    2 months 6 days ago

  • Despina,

    Despina,
    Please talk with your doctor about what you're experiencing. I'm sorry you're going through this. Maybe there's something they can do or another medication. But make it known to them.

    Stella

    2 months 1 week ago

  • Despina,

    Despina,
    Please talk with your doctor about what you're experiencing. I'm sorry you're going through this. Maybe there's something they can do or another medication. But make it known to them.

    Stella

    2 months 1 week ago

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes